# SDR SWAA2025092417735

- Difficulty date: September 23, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 70,238 hours, 36,681 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: E, A

## Discrepancy

NUMBER 2 ENG OIL FILTER BYPASS LIGHT ILLUMINATED IN FLIGHT. DID NOT EXTINGUISH WITH THRUST LEVER RETARDED TO CLOSED.  INSPECTED NR 2 ENG OIL FILTER & FOUND NO PRESCENCE OF CONTAMINANTS.  R & R OIL FILTER IAW AMM 79-21-06. LEAK CHECKED GOOD.
